I'm on the same treatment as you, four cycles since May. A year ago, I was diagnosed with Primary Breast Cancer then swiftly to Secondary with multiple metastasis in the liver. During chemo the second CT scan zapped some spinal lesions. The Palbocyclib was reduced from 125mg to 75mg due to slow recovery of neutrophils in the week off.
I wondered how you feel? if you feel very stiff all of the time - the soles of my feet and generally a very achey body. I'm fine once I get going, but it doesn't seem to be lessening.
Many thanks, x
Now my liver test is up! So having blood tests every week for next 3 weeks. It’s interesting to read about how dosage can be changed hospital didn’t seem to concerned…… Will just have to wait & see !
I think it pretty common to need extra time to rebuild neutrophils on palbociclib; there are some women on three weeks on two weeks off as standard. I have already dropped to lowest dose ( cycle eleven) and missed a couple of weeks ago again!
Hi all I heard we have new treatment for HER 2 negative if this stops working for us , I’m still on fulvestrant and palbociclib and cancer still sable thank god , Iv been on this now 2 years , but my doctor said it can still work for the next 2 years , but heard there is new treatment on the NHS for our cancer but not sure what it called , my tumour marker is 50 was 43 bit worried going up , but my doctor said it can go up and down . Hugs to all .
Hi how long after the first blood test did you repeat the blood , I need to wait week for next blood test so no treatment for 2 weeks now if this makes sense . Many thanks for your reply x
Exact same thing happening with me, I’ve only had first cycle, I’m going to the hospital as scheduled this afternoon, they will re test my blood if it’s improved I’ll get meds if not I have to wait a week. It’s worrying me to! So sending you a hug x
Hi all I’m on palbociclib and fulvestrant , my bloods were low today for my treatment and my doctor wants me to wait another week to repeat the bloods for my treatment, I feel that to long , since I had my treatment stopped through the Covid for 4 months and then my cancer came back , I feel I don’t want to delay treatment, I know a week isn’t long but I had week rest on this treatment already. Has anyone else experienced this many thanks
Hi, I have been on palbociclib and faslodex since Aug 2021, feel fine on it, I am still on the highest does, 125mg. I am also on zoladex, since Oct 2018. I’ve had 2 primaries since Dec 2014, and now extensive bone mets. Achy a lot, otherwise feel fine. I am hoping to stay on this combination as it suits me as I am still able to work full time. I have had ct scans, Nov and Feb but they were unable to tell if there was healing or not so put me onto pet ct scans in March, some bone healing and others active, bit mixed.
I have just had a pet ct scan today, results next week. Fingers crossed for stable if nothing else, otherwise there is talk of moving to Xeloda tablet.
Thank you Adele for your reply. All sounds doable that’s the main thing. I’m coming up to 63, had lumpectomy in 2017 just coming up to 5 years thought I was safe!
I gave up my job at Christmas, self employed beautician because of the sciatica, had some dark days with that pain from from January to end of April, but that’s under control now. A blessing in disguise! As I’ve no symptoms or pain from the Mets.
I will stay in touch and thanks again Judith
I am heading into my third month on the same combination that you are on, although I have been on Denosumab for two years. We are all different and my side effects may not reflect what you may experience taking these. I am 55 and have had secondary breast cancer for over 7 years (was on Letrozole until April, when recent scans showed progression and new lesions). I have my own small gardening business which is quite labour intensive but are managing well even working 5 days a week. I take the tablets at night before bed as they do make me quite tired (which is great for I am finally getting a good nights sleep after 7 years). I walk my dog for two miles (very hilly terrain) before breakfast every morning and then start work. I now have to pace myself and slow down a bit and tend to fit in all the heavy work in the morning as I do get tired mid afternoon. I am eating less not having the same appetite as before and while I feel some nausea (very slight) either the tablets or ginger tea helps that. I have developed a few mouth sores but your oncology team can give you some mouthwash to help alleviate the pain.
The past 7 days, my scalp has been itchy but no hair loss yet and no noticeable thinning yet. Time will tell. My eyes stream almost constantly when I am outside which is quite a nuisance but waiting to see if that subsides a bit. A bit of skin peeling on the hands but that is easily rectified by hand cream.
I find the third week of the cycle the toughest for fatigue especially at the latter half of that week. Some times I just feel I have no energy to do anything but I get myself going, pace myself on the bad days and take it more easy on myself. The fourth week of the cycle when we are not taking the tablets, things pick up and feel more normal again (although I don’t sleep as well).
I hope this helps. Feel free to message me anytime. Just pace yourself and look after yourself. Be kind to you.
I’m due to start this plus Denosumab injection next week, are you coping ok with the treatment? I’ve got Mets to my spine, I would not have known about them but I had a bulging disc that gave me horrendous sciatica so I got an mri scan this showed not on,y bulging disc but bone Mets to!
Thanks so much for getting in touch, and for offering to share your experience.
Please feel free to email me at firstname.lastname@example.org. I can then send over a couple of questions to you.
I am due to start this treatment April 21st and will share my experiences if you still need more people.
Thanks very much for getting in touch.
Yes, that’s right, the treatment you mention is different and already routinely available for use on the NHS.
Many thanks, and best wishes,
I don’t quiet fit the description. Same cancer description hormone receptive-positive, HER 2-negative but on Palbociclb & letrozole with a monthly injection of Denosumab
Just a reminder that we are still looking for people with experience of palbociclib with fulvestrant for treating hormone receptor-positive, HER2-negative, secondary breast cancer. If you are interested in sharing your experience of the treatment, please do get in touch at email@example.com.
Thank you so much for getting in touch and sharing your story.
It would be great to learn a bit more about your experience with the treatment, so if you are interested, please do email me at firstname.lastname@example.org.
Thanks again for sharing your experience.
Thanks very much for sharing your experience.
Yes, please do let me know how you get on with the treatment, and don’t worry about the deadline as we may still be able to use your experience to inform our future work. Feel free to contact me at email@example.com.
Best of luck with the treatment!
Hi I have been on this treatment for 13 months Palbociclib Fulvestrant. Last scan was stable and all other scans have been stable. I still get the ache when walking so they have suggested I have Radiotheraphy 1 shot to my back they say it will improve my quality of life hope this helps.
At the moment I don't have experience of this treatment but I am due to.start it tomorrow! I am quite nervous about it but hopefully it will be ok.
I will let you know how I get on if I can before the deadline.
My name is Sukhi and I work in the Policy team at Breast Cancer Now.
I'm looking to hear from anyone who has experience of the treatment palbociclib with fulvestrant for treating hormone receptor-positive, HER2-negative, secondary breast cancer.
This treatment is currently available on the NHS through the Cancer Drugs Fund but is now being reassessed by the National Institute for Health and Care Excellence (NICE) to see whether it can be made permanently available on the NHS for future patients. I want to hear your views on the drug to ensure our work is informed by your experiences.